# SDR SWIA201125480

- Difficulty date: January 13, 2011
- Submitted: January 21, 2011
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 21,464 hours, 18,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLOOD LIGHT IN CABIN INOPERATIVE.  (FLT 6850)  RELAMPED EMERGENCY LIGHT.
